# SDR DALA2016060804417

- Difficulty date: June 7, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENERS OF PASSENGER CABIN FLOOR PANELS 222AFF, 222ALF, 222AJF.  SM, CARD 57 ZONE 000. STIFFENERS OF PASSENGER CABIN FLOOR PANELS 222AFF, 222ALF, AND 222AJF WERE REPAIRED IAW SRM 53-20-50, REPAIR 5, FIG 201 AND 202.  CRACK L=0.235", CRACK L=0.324", CRACK L=0.430".
